# SDR DALA2025081105962

- Difficulty date: August 4, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 96,928 hours, 18,244 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Torque Box
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON FWD TORQUE BOX UPPER SKIN FOUND EXISTING REPAIR AT NAC STA 221.25 TO NAC STA 237.5.  REPAIR DESCRIPTION IN ER/A 581828-14.
